Title: Extended weak coupling limit for Pauli-Fierz operators
Authors: Derezinski, Jan ×
De Roeck, Wojciech #
Issue Date: 2008
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in Mathematical Physics vol:279 issue:1 pages:1-30
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science